# SDR IPXA09M56569

- Difficulty date: June 16, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 35,411 hours, 7,940 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING FIXED L/E AREA, NR 3 SLAT TELESCOPIC DUCT UPPER DOOR CUTOUT SKIN CRACK AS MARKED.  CRACK ON DOOR CUTOUT SKIN TRIMMED OFF WITH HFEC C/O, FOUND NO CRACK EVIDENT.  REPAIR DOUBLER & FILLER FABRICATED.  10X INSP C/O, FOUND 'SATIS'.  HFEC OPEN HOLE C/O ON TRIMMED AREA FASTENER HOLES, FOUND NO CRACK EVIDENT.  NEW DOUBLER & FILLER FABRICATED & INSTALLED AS PER SRM 57-10-00 FIG 43, VOL I, REV 40.
